# SDR CAL950959

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10236
- Make and model: Boeing 737222
- Aircraft serial: 19937
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C2511310
- Condition: Cracked
- Location: Bs 500
- Part time: 62,342 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND CRACKS IN FRAME AT BS 500 BETWEEN STR 21L AND STR 22L AND STR 22L AND STR 23L.  THE CRACK AT EACH LOCATION WAS APPROXIMATELY .75 INCH LONG.  THE CRACKED SEGMENT OF FRAME WAS REMOVED AND REPLACED IAW BOEING DRAWING 65C25113.  (X)
